# SDR 98ZZZX2567

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N552TP
- Make and model: Beech B300
- Aircraft serial: FL1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Cracked
- Location: Left
- Part time: 2,811 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 24,000 MSL, WINDSHIELD CRACKED.  CRACKING PROPAGATED INTO MULTIPLE SPIDERWEB CRACKS WHICH ENCOMPASSED ENTIRE WINDSHIELD AREA ON INSIDE PANE.  WINDSHIELD WAS INSTALLED 12-18-92.
